MathSciNet Relay Station
MathSciNet bibliographic data
MR2644457 (2011j:20121) 20G43 (20C08)
Shoji, Toshiaki; Wada, Kentaro Cyclotomic $q$-Schur algebras associated to the Ariki-Koike algebra. Represent. Theory 14 (2010), 379–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement